# SDR CALA2024121901585

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589FAL
- Aircraft time: 72,555 hours, 25,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE FOR DOOR 1R HAS PORTION DRAGGING ON THE FLOOR. ADJUSTED EXCESS DOOR SLIDE SKIRT, NO FURTHER DEFECTS NOTED AT THIS TIME. DOOR 1R OPERATES NORMALLY, A/C OK FOR RETURN TO SERVICE.
